# SDR IXXA202271801

- Difficulty date: July 18, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25316
- Aircraft time: 97,228 hours, 30,730 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 251T43104
- Part serial: 0472
- Condition: Worn
- Location: Zone 300
- Part time: 97,228 hours, 30,730 cycles
- Component: Horiz Stab Jack, Boeing
- Component part number: 251T43104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF HORIZONTAL STABILIZER JACKSCREW FOUND THREADS IN SOME AREAS TO BE WORN AND WATER RUNNING FROM LOWER GIMBALL.
